# SDR ASOA2015072113489

- Difficulty date: July 21, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPLARTMENT FLOOR PANEL CRACKED LT SIDE AT FS 193.00.  COMPLIED WITH ECTC REO 670-532-11-509 AND GREO 670-53-11-509, REV B, DATED 1/28/2014.
